# SDR ASAA2022052638508

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 25,334 hours, 8,053 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7300 · Engine Fuel and Control
- Part: Relay
- Part number: KLD4N
- Condition: Faulty
- Location: Junction Box J24
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT GATE DURING ENGINE SHUTDOWN WITH START LEVERS CUTOFF THE #2 ENGINE SHOWED "ENGINE FAILURE" MOMENTARILY. GROUNDED - YES. ACCOMP B737-900 FIM 73-05 TASK 805, STEPS A(3) AND STEPS (13), (17) DEU INPUT MONITORING TEST. ACCOMPLISHED VOLTAGE/GRND/CONTINUITY CHECKS REF B737-900 FIM 73-05 TASK 805 TABLE 210, ALL CHECKS GOOD, RPLCD #2 ENG START LEVER RELAY R568 IN J24 BOX PER STEP E.(21)(G) AND ACCOMP #2 ENG RUN AND SHUTDOWN PROCEDURE REF B737-900 AMM 71-00-00, ALL OPS NRML AND "ENGINE FAILURE" MESSAGE REMAINED EXTINGUISHED. PERFORMED POST-INSTLN CABIN PRESSURIZATION LEAK TEST REF AMM 53-14-01, LEAK TEST GOOD. ETOPS SIGNIF SYS - GRND VERIFICATION SUCCESSFUL.
